# SDR 98UAL900209

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 9609M89P11
- Condition: Failed
- Location: Gearbox
- Part time: 32,113 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FLAMED OUT AND WAS SHUT DOWN.  FLIGHT CONTINUED TO SFO UNDER AMBER ALERT.  ENGINE WAS CHANGED FROM AIRCRAFT.  UPON TEAR DOWN OF THE INLET GEARBOX, A MAIN BEVEL GEAR WAS FOUND FAILED.
